Advanced Search
Article Contents
Article Contents

Structural properties of binary propelinear codes

Abstract Related Papers Cited by
  • The paper deals with some structural properties of propelinear binary codes, in particular propelinear perfect binary codes. We consider the connection of transitive codes with propelinear codes and show that there exists a binary code, the Best code of length 10, size 40 and minimum distance 4, which is transitive but not propelinear. We propose several constructions of propelinear codes and introduce a new large class of propelinear perfect binary codes, called normalized propelinear perfect codes. Finally, based on the different values for the rank and the dimension of the kernel, we give a lower bound on the number of nonequivalent propelinear perfect binary codes.
    Mathematics Subject Classification: Primary: 94B60; Secondary: 94B25.


    \begin{equation} \\ \end{equation}
  • [1]

    M. R. Best, Binary codes with a minimum distance of four, IEEE Trans. Inform. Theory, 26 (1980), 738-742.doi: 10.1109/TIT.1980.1056269.


    J. Borges, C. Fernández, J. Pujol, J. Rifà and M. Villanueva, $\mathbb Z_2\mathbb Z_4$-linear codes: generator matrices and duality, Des. Codes Cryptogr., 54 (2010), 167-179.doi: 10.1007/s10623-009-9316-9.


    J. Borges and J. Rifà, A characterization of 1-perfect additive codes, IEEE Trans. Inform. Theory, 45 (1999), 1688-1697.doi: 10.1109/18.771247.


    J. Borges, J. Rifà and F. I. Solov'eva, On properties of propelinear and transitive binary codes, in "3rd International Castle Meeting on Coding Theory and Applications (3ICMCTA),'' Servei de Publicacions UAB, 5 (2011), 65-70.


    J. H. Conway and N. J. A. Sloane, Quaternary constructions for the binary single-error-correcting codes of Julin, Best and others, Des. Codes Cryptogr., 4 (1994), 31-42.


    M. Hall, Jr., "The Theory of Groups,'' The Macmillan Company, New York, 1959.


    A. R. Hammons, P. V. Kumar, A. R. Calderbank, N. J. A. Sloane and P. Solé, The $\mathbb Z_4$-linearity of Kerdock, Preparata, Goethals and related codes, IEEE Trans. Inform. Theory, 40 (1994), 301-319.doi: 10.1109/18.312154.


    D. S. Krotov, $\mathbb Z_4$-linear perfect codes (in Russian), Discrete Analysis Oper. Res., 7 (2000), 78-90; English translation available at arXiv:0710.0198


    S. A. Malyugin, On equivalent classes of perfect binary codes of length 15 (in Russian), Inst. of Mathematics of SB RAS, Novosibirsk, 2004, 34 pp.


    S. A. Malyugin, Private communication, 2004.


    M. Mollard, A generalized parity function and its use in the construction of perfect codes, SIAM J. Alg. Disc. Meth., 7 (1986), 113-115.doi: 10.1137/0607013.


    P. R. J. Östergå rd and O. Pottonen, The perfect binary one-error-correcting codes of length 15: Part I - Classification, IEEE Trans. Inform. Theory, 55 (2009), 4657-4660.doi: 10.1109/TIT.2009.2027525.


    P. R. J. Östergå rd and O. PottonenThe perfect binary one-error-correcting codes of length 15: Part I - Classification, preprint, arXiv:0806.2513v3


    K. T. Phelps and J. Rifà, On binary 1-perfect additive codes: some structural properties, IEEE Trans. Inform. Theory, 48 (2002), 2587-2592.doi: 10.1109/TIT.2002.801474.


    V. N. Potapov, A lower bound for the number of transitive perfect codes, J. Appl. Industrial Math., 1 (2007), 373-379.doi: 10.1134/S199047890703012X.


    J. Rifà, J. M. Basart and L. Huguet, On completely regular propelinear codes, in "Proc. 6th Int. Conference, AAECC-6,'' (1989), 341-355.


    J. Rifà and J. Pujol, Translation invariant propelinear codes, IEEE Trans. Inform. Theory, 43 (1997), 590-598.doi: 10.1109/18.556115.


    J. Rifà, J. Pujol and J. Borges, 1-perfect uniform and distance invariant partitions, Appl. Algebra Engin. Commun. Comp., 11 (2001), 297-311.doi: 10.1007/PL00004224.


    F. I. Solov'eva, On the construction of transitive codes, Probl. Inform. Trans., 41 (2005), 204-211.doi: 10.1007/s11122-005-0025-3.


    F. I. Solov'eva and S. T. Topalova, On automorphism groups of perfect binary codes and Steiner triple systems, Probl. Inform. Trans., 36 (2000), 331-335.


    Y. L. Vasil'ev, On nongroup close-packed codes, Probl. Kybernetik, 8 (1962), 92-95.

  • 加载中

Article Metrics

HTML views() PDF downloads(123) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint